# SDR AALA20121023012

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,067 hours, 41,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN STATIC DISCHARGE BLEND BEYOND LIMITS BETWEEN FRAMES 427 AND 446 AND LONGERONS 19 AND 20 LEFT.  INSTALLED INTERNAL DOUBLER PER SRM 53-04-02.
